# SDR FDEA201712283461

- Difficulty date: December 28, 2017
- Submitted: January 12, 2018
- Operation: Air carrier
- Aircraft: N919FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24636
- Aircraft time: 73,817 hours, 26,328 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unwanted Deploy
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

L1 SLIDE WAS DEPLOYED BEFORE DEPARTURE.  REMOVED AND REPLACED THE SLIDE IAW MM 25-66-01-4.
